Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 103, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 5:09 PM CDT for Itawamba County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 5:09 PM CDT (22:09 UTC)
- Expired
- Apr 28, 2014, 5:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Itawamba County, MS
The radar
The Columbus AFB radar (KGWX), 26 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS54 KMEG 282209
SVRMEG
MSC057-282245-
/O.NEW.KMEG.SV.W.0103.140428T2209Z-140428T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TURON...OR
13 MILES SOUTHEAST OF FULTON...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURON AND
CADAMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3408 8821 3409 8836 3409 8837 3416 8832
3424 8819 3415 8820
TIME...MOT...LOC 2209Z 234DEG 42KT 3414 8822
$$1 follow-up statement
812
WWUS54 KMEG 282240
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT MON APR 28 2014
MSC057-282250-
/O.EXP.KMEG.SV.W.0103.000000T0000Z-140428T2245Z/
ITAWAMBA MS-
540 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ITAWAMBA COUNTY
WILL EXPIRE AT 545 PM CDT...
AT 540 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3408 8821 3409 8836 3409 8837 3416 8832
3424 8819 3415 8820
TIME...MOT...LOC 2240Z 234DEG 42KT 3426 8779
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:55 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 28, 4:55 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
455 PM CDT MON APR 28 2014
.DISCUSSION...
A MAJOR SEVERE WEATHER EVENT IS ONGOING ACROSS THE SOUTHEAST PART
OF OUR FORECAST AREA. THE THREAT FOR TORNADOES...VERY LARGE
HAIL...DAMAGING STRAIGHT-LINE WINDS...AND HEAVY RAIN ALL EXIST
OVER THAT AREA. THE THREAT FOR SEVERE WEATHER TAPERS OFF TO THE
NORTHWEST BUT IS STILL POSSIBLE IN THE FORM OF STRAIGHT-LINE WINDS
AND LARGE HAIL THROUGH THE EVENING...MAINLY EAST OF THE PRE-
FRONTAL TROUGH EAST OF THE MS RIVER. EXPECT ALL SEVERE WEATHER
ACTIVITY TO MOVE FARTHER TO THE EAST THIS EVENING BEFORE MOVING
OUT OF THE FORECAST AREA BY MIDNIGHT.
ADDITIONAL SEVERE WEATHER IS POSSIBLE TUESDAY...AHEAD OF AN
ADVANCING COLD FRONT...BUT THE SEVERITY OF THE ACTIVITY WILL BE
LESS THAN TODAY WITH A HIGHER RISK EAST OF THE FCST AREA. THE MAIN
THREATS TUESDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN...MAINLY EAST OF THE MISSISSIPPI RIVER.
A COOLER AND DRIER AIRMASS WILL BE IN PLACE WEDNESDAY THROUGH
FRIDAY AS A DEEP UPPER TROUGH MOVES OVER THE REGION. WARMING WILL
TAKE PLACE BY THE WEEKEND AS THE TROUGH LIFTS OUT TO THE NORTHEAST.
SWC
&&
.AVIATION...
18Z TAFS...STORMS HAVE FIRED UP SOUTH OF TALLAHATCHIE COUNTY MS THAT
ARE MOVING TO THE NORTHEAST. EXPECT NUMEROUS STORMS TO BREAK OUT
AND MOVE NORTHEAST THIS AFTERNOON AND IMPACT MAINLY TUP.MEM AND
MKL ON THE NORTHWESTERN PERIPHERY AND COULD BE AFFECTED. GUSTY WINDS
TO BE PROBLEM AROUND JBR THIS AFTERNOON AND WITH THE STORMS AT TUP.
GRADIENT SHOULD DECREASE THIS EVENING. ANOTHER ROUND OF STORMS TO
IMPACT JBR AND MEM TOMORROW MORNING AS THE NEXT VORT SWINGS AROUND.
WER
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 28, 3:02 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 302 PM CDT MON APR 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 302 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES WILL CONTINUE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF THE MIDSOUTH. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER A PORTION OF NORTHEAST MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF AN IUKA...BOONEVILLE...NEW ALBANY AND PITTSBORO LINE. THE HIGH RISK AREA INCLUDES THE CITY OF TUPELO. SIGNIFICANT LONG-TRACKED TORNADOES ARE POSSIBLE IN THE HIGH RISK AREA IN NORTHEAST MISSISSIPPI AS WELL AS VERY LARGE HAIL. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS TO THE NORTHWEST OF THE HIGH RISK AREA UP TO EAST OF A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. THE MODERATE RISK AREA INCLUDES JACKSON TENNESSEE AND OXFORD MISSISSIPPI. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY IN THE MODERATE RISK AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REST OF THE MIDSOUTH...NORTHWEST OF THE MODERATE RISK AREA. THE SLIGHT RISK AREA INCLUDES MEMPHIS...JONESBORO AND DYERSBURG. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS IN THE SLIGHT RISK AREA. HEAVY RAINFALL RESULTING IN FLASH FLOODING REMAINS LIKELY THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY. SWC
In the hours before
Local storm report, Apr 28, 2:48 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
1 MILE SOUTH OF HWY 78 CLOSE TO NATCHEZ TRACE STATE PARK
&&
TLSJRLocal storm report, Apr 28, 2:51 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
TORNADO AT INTERSECTION OF HWY 45 AND HWY 78.
&&
TLSJRLocal storm report, Apr 28, 3:00 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
AT HWY 45 AND HWY 78. SEVERAL TRACKER-TRAILERS BLOWN OFF
THE HIGHWAY
&&
TLSJRLocal storm report, Apr 28, 3:11 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL TUPELO 34.26N 88.73W
04/28/2014 E1.00 INCH LEE MS TRAINED SPOTTER
&&
TLSJRLocal storm report, Apr 28, 3:46 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL FULTON 34.26N 88.40W
04/28/2014 E0.50 INCH ITAWAMBA MS TRAINED SPOTTER
1/2 TO 3/4 INCH DIME SIZE HAIL
&&
TLSJRLocal storm report, Apr 28, 4:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM FLASH FLOOD CAMPBELL 36.49N 90.07W
04/28/2014 DUNKLIN MO LAW ENFORCEMENT
MANY ROADS IN THE NORTH END OF THE COUNTY ARE UNDER
WATER. PEOPLE HAVE BEEN RESCUED FROM HOMES IN THE
CAMPBELL AREA.
0526 AM FLASH FLOOD 4 NE PIGGOTT 36.42N 90.15W
04/28/2014 CLAY AR LAW ENFORCEMENT
HWY 62 IN CLAY COUNTY AT THE MISSOURI STATE LINE IS UNDER
WATER...BARRICADES HAVE BEEN SET UP IN ARKANSAS AND
MISSOURI.
0635 AM FUNNEL CLOUD MILLINGTON 35.33N 89.89W
04/28/2014 SHELBY TN TRAINED SPOTTER
0635 AM HAIL MILLINGTON 35.33N 89.89W
04/28/2014 E1.75 INCH SHELBY TN TRAINED SPOTTER
0645 AM TSTM WND DMG ATOKA 35.45N 89.77W
04/28/2014 TIPTON TN PUBLIC
FENCE DOWN...SHED OVERTURNED...AND TREES TWISTED AND DOWN
OFF OF BRUNSWICK ROAD NEAR MOOSE ROAD.
0700 AM TSTM WND DMG ROBINSONVILLE 34.82N 90.32W
04/28/2014 TUNICA MS EMERGENCY MNGR
TREE DOWN ON AUSTIN ROAD.
0700 AM TSTM WND DMG TUNICA 34.69N 90.38W
04/28/2014 TUNICA MS EMERGENCY MNGR
LARGE TREE LIMBS DOWN ON POWER LINES. SEVERAL POWER
OUTAGES.
0700 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
04/28/2014 LAWRENCE AR LAW ENFORCEMENT
LOTS OF DEBRIS ON ROADWAYS. LOTS OF WASHING ON COUNTY
GRAVEL ROADS.
0715 AM TSTM WND DMG COMO 34.51N 89.94W
04/28/2014 PANOLA MS TRAINED SPOTTER
REPORTS OF POSSIBLE TREE DAMAGE...SIDING OFF OF STRUCTURE
0721 AM FLASH FLOOD BRIGHTON 35.48N 89.74W
04/28/2014 TIPTON TN LAW ENFORCEMENT
SEVERAL ROADS UNDERWATER AND IMPASSABLE.
0723 AM HAIL CORDOVA 35.15N 89.78W
04/28/2014 E0.75 INCH SHELBY TN PUBLIC
PENNY SIZE HAIL AND ESTIMATED WINDS OF 50 MPH.
0750 AM HAIL OXFORD 34.36N 89.53W
04/28/2014 E0.25 INCH LAFAYETTE MS EMERGENCY MNGR
0814 AM HAIL HUNTINGDON 36.01N 88.41W
04/28/2014 E0.25 INCH CARROLL TN TRAINED SPOTTER
0830 AM FLASH FLOOD CORNING 36.41N 90.59W
04/28/2014 CLAY AR LAW ENFORCEMENT
SEVERAL HIGHWAYS ARE UNDERWATER ALL ACROSS THE COUNTY
INCLUDING HWY 119...HWY 90...HWY 49...HWY 139...AND HWY
62.
0220 PM HAIL PITTSBORO 33.94N 89.34W
04/28/2014 E1.00 INCH CALHOUN MS AMATEUR RADIO
0227 PM HAIL 1 S CALHOUN CITY 33.84N 89.31W
04/28/2014 E1.25 INCH CALHOUN MS PUBLIC
0240 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS BROADCAST MEDIA
REPORTED JUST WEST OF TOWN
0247 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
1 MILE SOUTH OF HWY 78 CLOSE TO NATCHEZ TRACE STATE PARK
0250 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
TORNADO AT INTERSECTION OF HWY 45 AND HWY 78.
0250 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
AT HWY 45 AND HWY 78. SEVERAL TRACKER-TRAILERS BLOWN OFF
THE HIGHWAY
0300 PM HAIL TUPELO 34.26N 88.73W
04/28/2014 E1.00 INCH LEE MS TRAINED SPOTTER
0340 PM HAIL FULTON 34.26N 88.40W
04/28/2014 E0.50 INCH ITAWAMBA MS TRAINED SPOTTER
1/2 TO 3/4 INCH DIME SIZE HAIL
0410 PM TORNADO BUENA VISTA 33.88N 88.84W
04/28/2014 CHICKASAW MS LAW ENFORCEMENT
TORNADO ON GROUND.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 44 min |
| Apr 28, 6:22 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 28, 6:33 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 42 min |
| Apr 28, 7:02 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 43 min |
| Apr 28, 7:33 AM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Prentiss, Tippah, Union | 42 min |
| Apr 28, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 52 min |
| Apr 28, 10:45 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Apr 28, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 27 min |
| Apr 28, 12:59 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 46 min |
| Apr 28, 1:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 50 min |
| Apr 28, 1:52 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 53 min |
| Apr 28, 2:15 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 45 min |
| Apr 28, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 47 min |
| Apr 28, 2:32 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Pontotoc | 43 min |
| Apr 28, 2:43 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 62 min |
| Apr 28, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 51 min |
| Apr 28, 3:07 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 38 min |
| Apr 28, 3:09 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 51 min |
| Apr 28, 3:33 PM CDT | Tornado Warning | MEG | Chickasaw | 42 min |
| Apr 28, 3:40 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 50 min |
| Apr 28, 4:00 PM CDT | Tornado Warning | MEG | Monroe | 45 min |
| Apr 28, 4:11 PM CDT | Tornado Warning | MEG | Chickasaw | 19 min |
| Apr 28, 4:39 PM CDT | Tornado Warning | MEG | Monroe | 51 min |
| Apr 28, 4:43 PM CDT | Tornado Warning | MEG | Monroe | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.